# SDR AALA20131006016

- Difficulty date: September 27, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 9,568 hours, 3,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR LT NR 2 DOOR EMERGENCY EXIT LIGHTS.
